# SDR 2010FA0000506

- Difficulty date: May 10, 2010
- Submitted: May 25, 2010
- Operation: General aviation
- Aircraft: N125PL
- Make and model: Cessna 525B
- Aircraft serial: 525B0290
- Aircraft time: 257 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 631839721
- Part serial: 0519
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 257 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECTIVE GEAR MONITOR PCB BOARD RESULTS IN ILLUMINATION OF GEAR UNLOCK WARNING LIGHT.
